# SDR ASOA05091

- Difficulty date: January 13, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- Aircraft time: 19,039 hours
- Engine: Pwa PW127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT IB SEAT TRACK BETWEEN FR 13 TO 17 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT IB SEAT TRACK BETWEEN FR 13 TO 17 IAW SRM. (K)
